Spherical maximal function, maximal Bochner–Riesz mean and geometrical maximal function on Herz spaces with variable exponents

Research output: Contribution to journalArticlespeer-review

2 Citations (Scopus)

Abstract

This paper establishes the mapping properties of the spherical maximal function, the maximal Bochner–Riesz mean, the geometrical maximal functions and the minimal function on Herz spaces with variable exponents. We obtain these results by extending the extrapolation theory to Herz spaces with variable exponents. Copyright © 2020 Springer-Verlag Italia S.r.l., part of Springer Nature.
Original languageEnglish
Pages (from-to)559–574
JournalRendiconti del Circolo Matematico di Palermo
Volume70
Issue number1
Early online date18 May 2020
DOIs
Publication statusPublished - Apr 2021

Citation

Ho, K.-P. (2021). Spherical maximal function, maximal Bochner–Riesz mean and geometrical maximal function on Herz spaces with variable exponents. Rendiconti del Circolo Matematico di Palermo, 70(1), 559–574. doi: 10.1007/s12215-020-00511-8

Keywords

  • Herz spaces
  • Variable exponent
  • Extrapolation
  • Spherical maximal function
  • Maximal Bochner–Riesz means
  • Geometrical maximal functions

Fingerprint

Dive into the research topics of 'Spherical maximal function, maximal Bochner–Riesz mean and geometrical maximal function on Herz spaces with variable exponents'. Together they form a unique fingerprint.